Finite p-groups that are close to groups of prime period

Khukhro, E. I. (1986) Finite p-groups that are close to groups of prime period. Algebra and Logic, 25 (2). pp. 143-153. ISSN 0002-5232

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

.

Additional Information:Translated from Algebra i Logika, Vol. 25, No. 2, pp. 227–240, March–April, 1986
Keywords:Algebra, Logic
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15760
Deposited On:11 Nov 2014 15:34

Repository Staff Only: item control page